# SDR HEEA078062

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Debonded
- Location: Bellcrank
- Part time: 2,074 hours
- Component: Bellcrank
- Component part number: 407001528101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK BUFFER UNBONDED.
